James Bernard Kennedy
James Bernard Kennedy
Group of Mathematical Physics, University of Lisbon
Verified email at fc.ul.pt
TitleCited byYear
On the asymptotic behaviour of the eigenvalues of a Robin problem
D Daners, JB Kennedy
Differential and Integral Equations 23 (7/8), 659-669, 2010
462010
The Dirichlet-to-Neumann operator via hidden compactness
W Arendt, AFM ter Elst, JB Kennedy, M Sauter
Journal of Functional Analysis 266 (3), 1757-1786, 2014
412014
On the spectral gap of a quantum graph
JB Kennedy, P Kurasov, G Malenová, D Mugnolo
Annales Henri Poincaré 17 (9), 2439-2473, 2016
342016
An isoperimetric inequality for the second eigenvalue of the Laplacian with Robin boundary conditions
J Kennedy
Proceedings of the American Mathematical Society 137 (2), 627-633, 2009
282009
Uniqueness in the Faber–Krahn inequality for Robin problems
D Daners, J Kennedy
SIAM journal on mathematical analysis 39 (4), 1191-1207, 2008
282008
Edge connectivity and the spectral gap of combinatorial and quantum graphs
G Berkolaiko, JB Kennedy, P Kurasov, D Mugnolo
Journal of Physics A: Mathematical and Theoretical 50 (36), 365201, 2017
252017
Eventually positive semigroups of linear operators
D Daners, J Glück, JB Kennedy
Journal of Mathematical Analysis and Applications 433 (2), 1561-1593, 2016
202016
Asymptotic behaviour and numerical approximation of optimal eigenvalues of the Robin Laplacian∗
PRS Antunes, P Freitas, JB Kennedy
ESAIM: Control, Optimisation and Calculus of Variations 19 (2), 438-459, 2013
182013
Eventually and asymptotically positive semigroups on Banach lattices
D Daners, J Glück, JB Kennedy
Journal of Differential Equations 261 (5), 2607-2649, 2016
162016
Surgery principles for the spectral analysis of quantum graphs
G Berkolaiko, J Kennedy, P Kurasov, D Mugnolo
Transactions of the American Mathematical Society 372 (7), 5153-5197, 2019
142019
4 The Robin problem
D Bucur, P Freitas, J Kennedy
Shape optimization and spectral theory, 78-119, 2017
142017
The nodal line of the second eigenfunction of the Robin Laplacian in R2 can be closed
JB Kennedy
Journal of Differential Equations 251 (12), 3606-3624, 2011
122011
On the isoperimetric problem for the higher eigenvalues of the Robin and Wentzell Laplacians
JB Kennedy
Zeitschrift für angewandte Mathematik und Physik 61 (5), 781-792, 2010
112010
A Faber-Krahn inequality for the Laplacian with generalised Wentzell boundary conditions
J Kennedy
Journal of Evolution Equations 8 (3), 557-582, 2008
112008
Nonlinear semigroups generated by j-elliptic functionals
R Chill, D Hauer, J Kennedy
Journal de Mathématiques Pures et Appliquées 105 (3), 415-450, 2016
102016
On the isoperimetric problem for the Laplacian with Robin and Wentzell boundary conditions
JB Kennedy
Bulletin of the Australian Mathematical Society 82 (2), 348-350, 2010
92010
The Cheeger constant of a quantum graph
JB Kennedy, D Mugnolo
arXiv preprint arXiv:1604.07453, 2016
82016
Analytical aspects of isospectral drums
W Arendt, AFM Ter Elst, JB Kennedy
arXiv preprint arXiv:1305.1775, 2013
82013
Closed Nodal Surfaces for Simply Connected Domains in Higher Dimensions
JB Kennedy
Indiana University Mathematics Journal 62 (3), 785--798, 2013
62013
A family of diameter-based eigenvalue bounds for quantum graphs
JB Kennedy
arXiv preprint arXiv:1807.08185, 2018
5*2018
The system can't perform the operation now. Try again later.
Articles 1–20